Go to page
 

Bibliographic Metadata

Title
Galois theory for semiclones
AuthorBehrisch, Mike
Published in
Algebra universalis, 2016, Vol. 76, Issue 3, page 385-413
Published2016
Edition
Published version
LanguageEnglish
Document typeJournal Article
Keywords (EN)iterative algebra / semiclone / relation pair clone / Galois theory
URNurn:nbn:at:at-ubtuw:3-2867 Persistent Identifier (URN)
DOI10.1007/s00012-016-0407-y 
Restriction-Information
 The work is publicly available
Files
Galois theory for semiclones [1.15 mb]
Links
Reference
Classification
Abstract (English)

We present a Galois theory connecting finitary operations with pairs of finitary relations, one of which is contained in the other. The Galois closed sets on both sides are characterised as locally closed subuniverses of the full iterative function algebra (semiclones) and relation pair clones, respectively. Moreover, we describe the modified closure operators if only functions and relation pairs of a certain bounded arity, respectively, are considered.

Notice
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License